# SDR HALA2018100200465

- Difficulty date: September 29, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 10,598 hours, 1,623 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL USED READING SHOWS 2 AMBER DASHES THROUGH LAST 3 DIGITS ON NR 1 ENGINE AND FUEL USED. PERFORMED INDICATION SYSTEM TEST THROUGH FCMC PER AMM 28-51-00-740-801-A AND THROUGH FADEC PER 73-21-00-710-812-A. BOTH CHECKED OUT OK. COULD NOT DUPLICATE DISCREPANCY ON GROUND AND DIDN'T FIND ANY HISTORY REGARDING THIS ISSUE.
